MathSciNet Relay Station
MathSciNet bibliographic data
MR2541833 (2010m:92073) 92D25 (34K18 34K60)
Song, Yongli; Yuan, Sanling; Zhang, Jianming Bifurcation analysis in the delayed Leslie-Gower predator-prey system. Appl. Math. Model. 33 (2009), no. 11, 4049–4061.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement